MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BDMAXZERO MULTI FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BDMAXZERO MULTI FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(; INTRAVASCULAR ADMINISTRATION SET
Catalog Number DV-MZXT9001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero multi fuse extension set with needleless connector was leaking the following information was received by the initial reporter with the following verbatim: email verbatim: ¿during harsh infusion test, two samples were identified leaking on july 9.And these two samples were re-test late on july 23, only one found leak.The failed sample will be used for root cause analysis.The leak locates on upper seal of the septum.
 
Additional Manufacturer Narrative
The customer is internal bd and a sample was sent to tj site as well as photos provided to dchu.The photos were examined, and the sample tested, but the issue could not be replicated.The component of the nac-t did not replicate the failure.
 
Event or Problem Description
Material #mzxt9001 - batch #20x227 during design verification of product maxzero extension set design defects was found.Email verbatim: ¿during harsh infusion test, two samples were identified leaking on july 9.And these two samples were re-test late on july 23, only one found leak.The failed sample will be used for root cause analysis.The leak locates on upper seal of the septum¿.

Brand Name
BDMAXZERO MULTI FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19927343
Report Number9616066-2024-01097
Device Sequence Number8375616
Product Code FPA
UDI-Device Identifier10885403240805
UDI-Public(01)10885403240805
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberDV-MZXT9001
Device Lot Number20X227
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown